# SDR C2XA96CL004

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59708
- Make and model: Emb EMB-120RT
- Aircraft serial: 120098
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Out Of Adjust
- Location: Lt Mlg
- Part time: 13,345 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT NR 3338 - THE CREW REPORTED THAT AFTER TAKEOFF THE LEFT MAIN LANDING GEAR WOULD NOT RETRACT, THE GEAR WAS CYCLED THREE TIMES WITH THE SAME RESULTS.  MAINTENANCE INSPECTED AIRCRAFT AND ADJUSTED THE LEFT MAIN GEAR ACTUATOR IAW EMB 120MM 32-32-10, ALL OPERATIONAL CHECKS WERE GOOD IAW EMB120 MM 32-32-00.  AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
